# SDR USAA980011

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON TOP OF FLOORBEAM AT THE SCREW HOLES AT STATION 967 FLOORBEAM.  CORROSION TASK NR C-53-107-02.  BURNISHED AND TREATED AREA OF MINOR CORROSION.  REPLACED T-CAP WHERE NECESSARY PER REPAIR DOCUMENT AND SRM 53-00-51 AND TYPICAL REPAIR NR 53-10-05.  (M)
